Alert archive / Texas / River Flood Warnings in 2018
River Flood Warning 18, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Sep 4, 2018, 9:30 AM CDT for Bexar County, Wilson County, Texas. It took effect at Sep 4, 2018, 8:22 PM CDT. It was in force for 22 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 4, 2018, 9:30 AM CDT (14:30 UTC)
- In effect from
- Sep 4, 2018, 8:22 PM CDT
- Expired
- Sep 5, 2018, 6:45 PM CDT
- In force
- 22 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Bexar County, TX, Wilson County, TX
The radar
The Austin/San Antonio radar (KEWX), 62 km from the middle of the area, began a volume at 14:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point San Antonio River at Elmendorf (ELMT2). The gauge peaked at 37.78 ft at Sep 5, 2018, 6:00 AM CDT.
- Action stage
- 33 ft
- Minor stage
- 35 ft
- Moderate stage
- 39 ft
- Major stage
- 48 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08181800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
509
WGUS44 KEWX 041430
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Austin/San Antonio TX
930 AM CDT Tue Sep 4 2018
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
Leon Creek...Medina River...San Antonio River
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.weather.gov/ewx.
&&
TXC029-050150-
/O.NEW.KEWX.FL.W.0017.180904T1430Z-180905T0150Z/
/LKST2.2.ER.180904T1347Z.180904T1600Z.180904T1950Z.NO/
930 AM CDT Tue Sep 4 2018
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for
the Leon Creek At I-35.
* until this evening...or until the warning is cancelled.
* At 9:15 AM Tuesday the stage was 15.7 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The creek will continue rising to near 16.5 feet by late this
morning. The creek will fall below flood stage this afternoon.
* Impact...At 16.0 feet...Mobile homes upstream in Camargo Park near the San
Antonio Missions ball park are threatened. Numerous secondary and primary
roads and bridges flood above Kelly USA to below I-35. Flow approaches horse
barns and homes below Kelly USA..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Wed Thu Fri Sat Sun
I-35 13 15 15.7 Tue 9 AM 6.4 3.2 3.0 2.9 2.8
&&
LAT...LON 2946 9869 2950 9867 2942 9856 2926 9847
2926 9856 2941 9864
$$
TXC029-493-050829-
/O.NEW.KEWX.FL.W.0018.180905T0154Z-180905T2342Z/
/ELMT2.1.ER.180905T0154Z.180905T0600Z.180905T1142Z.NO/
930 AM CDT Tue Sep 4 2018
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for
the San Antonio River Near Elmendorf.
* from this evening to Wednesday evening...or until the warning is cancelled.
* At 8:30 AM Tuesday the stage was 26.6 feet.
* Flood stage is 35.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to rise to near
36.9 feet by after midnight tomorrow.The river will fall below flood stage by
tomorrow morning.
* Impact...At 35.0 feet...Minor lowland flooding inundates crop and pastureland
below San Antonio to below Floresville..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Wed Thu Fri Sat Sun
Elmendorf 33 35 26.6 Tue 8 AM 34.8 15.4 11.3 10.7 10.5
&&
LAT...LON 2919 9838 2926 9835 2924 9821 2918 9813
2911 9820 2918 9826
$$
TXC029-050829-
/O.NEW.KEWX.FL.W.0019.180904T2016Z-180905T1517Z/
/SAAT2.1.ER.180904T2016Z.180904T2300Z.180905T0317Z.NO/
930 AM CDT Tue Sep 4 2018
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for
the Medina River At Hwy 281.
* from this afternoon to Wednesday morning...or until the warning is cancelled.
* At 9:15 AM Tuesday the stage was 5.0 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and continue to rise
to near 21.6 feet by this evening.The river will fall below flood stage by
tonight.
* Impact...At 20.0 feet...Minor lowland flooding reaches the Farm to Market 1937
bridge floor..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Wed Thu Fri Sat Sun
Hwy 281 16 20 5.0 Tue 9 AM 8.4 3.4 3.0 3.0 3.0
&&
LAT...LON 2922 9857 2929 9857 2926 9835 2919 9838
$$3 follow-up statements
892
WGUS84 KEWX 041825
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
125 PM CDT Tue Sep 4 2018
...The flood warning continues for the following rivers in Texas...
Leon Creek At I-35 Affecting Bexar County
Salado Creek At at Loop 13 Affecting Bexar County
San Antonio River Near Elmendorf Affecting Bexar and Wilson Counties
Medina River At Hwy 281 Affecting Bexar County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.weather.gov/ewx.
&&
TXC029-050215-
/O.EXT.KEWX.FL.W.0017.000000T0000Z-180905T0215Z/
/LKST2.2.ER.180904T1347Z.180904T1545Z.180904T2015Z.NO/
125 PM CDT Tue Sep 4 2018
The flood warning continues for
the Leon Creek At I-35.
* At 1:15 PM Tuesday the stage was 15.6 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The creek will continue to fall to below flood stage by late this
afternoon.
* Impact...At 16.0 feet...Mobile homes upstream in Camargo Park near the San
Antonio Missions ball park are threatened. Numerous secondary and primary
roads and bridges flood above Kelly USA to below I-35. Flow approaches horse
barns and homes below Kelly USA..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Wed Thu Fri Sat Sun
I-35 13 15 15.6 Tue 1 PM 7.0 3.5 3.1 3.0 2.9
&&
LAT...LON 2946 9869 2950 9867 2942 9856 2926 9847
2926 9856 2941 9864
$$
TXC029-051142-
/O.EXT.KEWX.FL.W.0014.000000T0000Z-180905T1142Z/
/SACT2.1.ER.180904T1427Z.180904T1615Z.180904T2342Z.NO/
125 PM CDT Tue Sep 4 2018
The flood warning continues for
the Salado Creek At at Loop 13.
* At 1:15 PM Tuesday the stage was 19.2 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The creek will continue rising to near 19.6 feet by this afternoon.
The creek will fall below flood stage this evening.
* Impact...At 18.0 feet...Minor lowland flooding reaches numerous access and
secondary roads and low bridges..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Wed Thu Fri Sat Sun
at Loop 13 15 18 19.2 Tue 1 PM 13.8 6.8 6.1 6.0 5.8
&&
LAT...LON 2946 9845 2946 9838 2924 9840 2926 9847
$$
TXC029-493-051225-
/O.EXT.KEWX.FL.W.0018.180905T0148Z-180906T0340Z/
/ELMT2.1.ER.180905T0148Z.180905T0700Z.180905T1540Z.NO/
125 PM CDT Tue Sep 4 2018
The flood warning continues for
the San Antonio River Near Elmendorf.
* At 12:30 PM Tuesday the stage was 27.5 feet.
* Flood stage is 35.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by this evening and continue to rise to near
37.6 feet by after midnight tomorrow. The river will fall below flood stage by
tomorrow late morning.
* Impact...At 39.0 feet...Moderate lowland flooding damages crops and floods
pastureland below San Antonio to below Floresville. Secondary roads and low
bridges, irrigation pumps, oil field pump jacks and tank batteries flood.
Livestock are cut off in low areas..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Wed Thu Fri Sat Sun
Elmendorf 33 35 27.5 Tue 12 PM 36.8 18.7 12.1 11.2 10.8
&&
LAT...LON 2919 9838 2926 9835 2924 9821 2918 9813
2911 9820 2918 9826
$$
TXC029-051225-
/O.EXT.KEWX.FL.W.0019.180904T2105Z-180905T1551Z/
/SAAT2.1.ER.180904T2105Z.180904T2300Z.180905T0351Z.NO/
125 PM CDT Tue Sep 4 2018
The flood warning continues for
the Medina River At Hwy 281.
* At 1:15 PM Tuesday the stage was 13.1 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by late this afternoon and continue to rise
to near 21.6 feet by this evening. The river will fall below flood stage by
tonight.
* Impact...At 20.0 feet...Minor lowland flooding reaches the Farm to Market 1937
bridge floor..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Wed Thu Fri Sat Sun
Hwy 281 16 20 13.1 Tue 1 PM 10.6 3.7 3.2 3.2 3.1
&&
LAT...LON 2922 9857 2929 9857 2926 9835 2919 9838
$$418
WGUS84 KEWX 050131
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
831 PM CDT Tue Sep 4 2018
...The flood warning continues for the following rivers in Texas...
San Antonio River Near Elmendorf Affecting Bexar and Wilson Counties
Medina River At Hwy 281 Affecting Bexar County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.weather.gov/ewx.
&&
TXC029-493-051931-
/O.EXT.KEWX.FL.W.0018.180905T0122Z-180906T0630Z/
/ELMT2.1.ER.180904T2350Z.180905T0800Z.180905T1830Z.NO/
831 PM CDT Tue Sep 4 2018
The flood warning continues for
the San Antonio River Near Elmendorf.
* At 7:30 PM Tuesday the stage was 35.5 feet.
* Flood stage is 35.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising before cresting around
37.7 feet by around 4 am Wednesday. The river will then begin falling
and fall below flood stage by around 1 pm Wednesday.
* Impact...At 39.0 feet...Moderate lowland flooding damages crops and floods
pastureland below San Antonio to below Floresville. Secondary roads and low
bridges, irrigation pumps, oil field pump jacks and tank batteries flood.
Livestock are cut off in low areas..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Wed Thu Fri Sat Sun
Elmendorf 33 35 35.5 Tue 07 PM 37.4 20.7 12.7 11.3 10.8
&&
LAT...LON 2919 9838 2926 9835 2924 9821 2918 9813
2911 9820 2918 9826
$$
TXC029-051810-
/O.EXT.KEWX.FL.W.0019.000000T0000Z-180905T1810Z/
/SAAT2.1.ER.180904T2208Z.180905T0200Z.180905T0610Z.NO/
831 PM CDT Tue Sep 4 2018
The flood warning continues for
the Medina River At Hwy 281.
* At 7:15 PM Tuesday the stage was 20.8 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river has just about reached its crest (expected
crest of around 21 feet), and is expected to fall below flood
stage by 2 am Wednesday.
* Impact...At 20.0 feet...Minor lowland flooding reaches the Farm to Market 1937
bridge floor..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Wed Thu Fri Sat Sun
Hwy 281 16 20 20.8 Tue 07 PM 15.5 4.5 3.4 3.2 3.1
&&
LAT...LON 2922 9857 2929 9857 2926 9835 2919 9838
$$
BMW930
WGUS84 KEWX 052345
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
645 PM CDT Wed Sep 5 2018
...The flood warning is cancelled for the following rivers in Texas...
San Antonio River Near Elmendorf Affecting Bexar and Wilson Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.weather.gov/ewx.
&&
TXC029-493-060015-
/O.CAN.KEWX.FL.W.0018.000000T0000Z-180906T0630Z/
/ELMT2.1.ER.180904T2350Z.180905T1145Z.180905T1935Z.NO/
645 PM CDT Wed Sep 5 2018
The flood warning is cancelled for
the San Antonio River Near Elmendorf.
* At 6:30 PM Wednesday the stage was 32.7 feet.
* Flood stage is 35.0 feet.
* Forecast...The river will continue to fall to 26.5 feet by tomorrow morning.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Thu Fri Sat Sun Mon
Elmendorf 33 35 32.7 Wed 06 PM 26.5 17.9 15.5 13.9 12.7
&&
LAT...LON 2919 9838 2926 9835 2924 9821 2918 9813
2911 9820 2918 9826
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Sep 4, 6:21 AM CDT, 3 hours 9 minutes earlier.
Area forecast discussion, Sep 4, 6:21 AM CDT, 3 hours 9 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 621 AM CDT Tue Sep 4 2018 .AVIATION... The bulk of the shower and thunderstorm activity remains between the DRT and San Antonio terminals. Will continue to include the mention of precip in those TAFs as activity will continue to skirt the terminals off and on for several more hours. The probabilities for precip for Austin are still there as some streamer showers are developing to the south. Will include the mention of VCSH for now and will amend if necessary. Think we should see a break in the late morning hours before some redevelopment is possible in the afternoon hours. Will handle that threat with VCSH for Austin and VCTS for the San Antonio sites. Tonight should be much more quieter than last night for the airports, but can't rule out a passing shower or thunderstorm. Will keep the mention of precip out of the overnight period. MVFR/IFR ceilings currently in place should lift to VFR by the early afternoon hours but another round of MVFR is likely overnight. && .PREV DISCUSSION... /ISSUED 347 AM CDT Tue Sep 4 2018/ SHORT TERM (Today through Wednesday)... An MCV is over the Rio Grande Plains with a tropical airmass with PWs of 2 to 2.4 inches over all of South Central Texas and the Hill Country. Showers and thunderstorms with pockets of heavy rains have been redeveloping over the last hour or so as the low level jet has strengthened. This was well indicated in most models and expect this trend to continue into this morning. These rains are falling over areas that have received upwards of 4 to 9 inches of rain since Sunday evening. Have expanded the Flash Flood Watch into the southern Hill Country and east to the I-37 corridor, including the San Antonio Metro area and extended it until 1 PM. Expect an additional 2 to 5 inches of rain with isolated spots up to 7 inches. Renewed or additional flash flooding is likely along with possibly river and larger stream flooding. The heavy rain and flood threat will become more isolated this afternoon. An upper level trough will maintain a moist airmass with plumes from the Pacific and Gulf of Mexico continuing the high chances of showers and thunderstorms tonight into Wednesday. Locally heavy rains are possible and may cause additional or renewed isolated flooding. Wind gusts to 40 mph are also possible with the stronger storms. Clouds and rain will keep temperatures slightly below normal. LONG TERM (Wednesday Night through Monday)... Although some models try to rebuild the Subtropical Ridge back over our area late week, expect a weakness in the height field or a shear axis will likely occur. This maintains the plumes of moisture and results in periods of showers and thunderstorms through next Monday. The main threats are locally heavy rain possibly causing flooding and gusty winds. Some models bring a surface boundary into our area. This would enhance the rain and flood threat. Similar to the short term, slightly below normal temperatures are expected. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 90 74 92 74 93 / 60 40 50 30 50 Austin Bergstrom Intl Airport 89 73 92 73 93 / 60 40 50 30 40 New Braunfels Muni Airport 88 73 91 73 93 / 80 40 50 30 40 Burnet Muni Airport 87 72 90 72 90 / 60 50 50 40 50 Del Rio Intl Airport 86 74 88 74 89 / 40 50 40 50 50 Georgetown Muni Airport 89 73 92 73 92 / 60 30 40 30 50 Hondo Muni Airport 90 74 91 73 92 / 80 50 50 50 40 San Marcos Muni Airport 89 73 91 72 92 / 70 40 50 30 40 La Grange - Fayette Regional 90 74 92 74 93 / 60 30 50 30 40 San Antonio Intl Airport 89 75 91 75 92 / 80 50 50 40 40 Stinson Muni Airport 90 75 91 75 93 / 80 50 50 40 40 && .EWX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 1 PM CDT this afternoon for Atascosa- Bandera-Bexar-Dimmit-Frio-Kinney-Maverick-Medina-Real-Uvalde-Zavala. && Mesoscale/Aviation...Hampshire Synoptic/Grids...04
Hazardous weather outlook, Sep 4, 3:35 AM CDT, 5 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 335 AM CDT Tue Sep 4 2018 TXZ171>173-183>194-202>209-217>225-228-050845- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 335 AM CDT Tue Sep 4 2018 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. A Flash Flood Watch is in effect for parts of the Edwards Plateau and Rio Grande Plains as additional rainfall is expected over areas that saw 4 to 9 inches of rain since Sunday evening. Scattered showers and thunderstorms are possible across much of South Central Texas today. Locally heavy rainfall could lead to flash flooding and river flooding concerns mainly across areas west of I-10, including the San Antonio metro area. Wind gusts up to 40 mph are also possible in the stronger storms. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Isolated to scattered showers and thunderstorms are possible across much of South Central Texas each day into the weekend. Isolated pockets of locally heavy rainfall could lead to some flash flooding and river concerns, especially in areas that have seen significant rains Sunday evening through Tuesday. Wind gusts up to 40 mph will also be possible in the stronger storms. .SPOTTER INFORMATION STATEMENT... While Spotter activation is not anticipated, any reports of heavy rainfall or flooding are appreciated.
In the hours before
Local storm report, Sep 4, 8:13 AM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
813 AM CDT TUE SEP 4 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 2 N HOLLYWOOD PARK 29.63N 98.48W
09/04/2018 M9.25 INCH BEXAR TX COCORAHS
24 HOUR RAINFALL THROUGH 7 AM THIS MORNING.
&&
CVPLocal storm report, Sep 4, 8:14 AM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
814 AM CDT TUE SEP 4 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0813 AM HEAVY RAIN 4 SSE TIMBERWOOD PARK 29.65N 98.46W
09/04/2018 M8.92 INCH BEXAR TX COCORAHS
24 HOUR RAINFALL ENDING AT 7 AM THIS
MORNING.
&&
CVPLocal storm report, Sep 4, 8:26 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
826 AM CDT TUE SEP 4 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0826 AM HEAVY RAIN 1 W SHAVANO PARK 29.58N 98.57W
09/04/2018 M8.51 INCH BEXAR TX COCORAHS
24 HOUR RAINFALL ENDING AT 7 AM THIS
MORNING.
&&
CVPLocal storm report, Sep 4, 8:59 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
859 AM CDT TUE SEP 4 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN 5 SE TIMBERWOOD PARK 29.65N 98.43W
09/04/2018 M10.18 INCH BEXAR TX COCORAHS
24 HOUR RAINFALL TOTAL THROUGH 8 AM.
&&
CVPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 7:30 PM CDT | Areal Flood Advisory | EWX | Bexar, Comal | 3 hr |
| Sep 3, 7:57 PM CDT | Special Weather Statement | EWX | Zavala | 48 min |
| Sep 3, 8:43 PM CDT | Flash Flood Warning | EWX | Bexar, Comal | 3 hr |
| Sep 3, 8:50 PM CDT | Flash Flood Watch | EWX | Atascosa, Bandera, Bexar, Dimmit, Frio, Kinney and 5 more | 16 hr |
| Sep 3, 9:46 PM CDT | Areal Flood Advisory | EWX | Kinney, Uvalde | 3 hr |
| Sep 3, 10:04 PM CDT | Flash Flood Warning | EWX | Bexar | 3 hr |
| Sep 3, 11:23 PM CDT | Areal Flood Advisory | EWX | Bandera | 3 hr |
| Sep 3, 11:25 PM CDT | Areal Flood Advisory | EWX | Dimmit | 3 hr |
| Sep 3, 11:38 PM CDT | River Flood Warning | EWX | Bexar | 33 hr |
| Sep 3, 11:48 PM CDT | Flash Flood Warning | EWX | Bexar, Comal | 3 hr |
| Sep 4, 12:06 AM CDT | River Flood Warning | EWX | Bexar | 3 hr |
| Sep 4, 12:57 AM CDT | Flash Flood Warning | EWX | Uvalde | 6 hr |
| Sep 4, 1:08 AM CDT | Flash Flood Warning | EWX | Bexar | 112 min |
| Sep 4, 2:02 AM CDT | Areal Flood Advisory | EWX | Kinney, Uvalde | 3 hr |
| Sep 4, 3:07 AM CDT | Flash Flood Warning | EWX | Bexar | 3 hr |
| Sep 4, 3:30 AM CDT | Areal Flood Advisory | EWX | Maverick | 3 hr |
| Sep 4, 4:14 AM CDT | River Flood Warning | EWX | Uvalde | 4 hr |
| Sep 4, 4:39 AM CDT | Areal Flood Advisory | EWX | Frio, Medina | 3 hr |
| Sep 4, 5:02 AM CDT | Areal Flood Advisory | EWX | Kinney, Maverick, Uvalde, Zavala | 3 hr |
| Sep 4, 5:09 AM CDT | Areal Flood Advisory | EWX | Atascosa, Frio, Medina | 3 hr |
| Sep 4, 5:59 AM CDT | Flash Flood Warning | EWX | Bexar | 4 hr |
| Sep 4, 9:30 AM CDT | River Flood Warning | EWX | Bexar | 11 hr |
| Sep 4, 9:30 AM CDT | River Flood Warning | EWX | Bexar | 28 hr |
| Sep 4, 9:58 AM CDT | Areal Flood Advisory | EWX | Bexar | 2 hr |
| Sep 4, 11:23 AM CDT | Areal Flood Advisory | EWX | Medina, Uvalde | 112 min |
Nearby
River Flood Warnings in Texas, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.